# SDR AALA201509239001

- Difficulty date: September 6, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 19,557 hours, 7,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK, LT AFT DOOR FRAME, AFT SILL AT FRAME 66 IS CORRODED.  BLENDED & TREATED CORROSION IAW SRM 51-71-00-001 & SRM 51-73-00.
